American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] F. Bayart and S. Charpentier. Hyperbolic composition operators on the ball. Trans. Amer. Math. Soc. 365 (2013) 911-938.
Abstract, references, and article information   
View Article: PDF

[2] G. Hoepfner, J. Hounie and L. A. Carvalho dos Santos. Tube structures, Hardy spaces and extension of CR distributions. Trans. Amer. Math. Soc. 363 (2011) 5091-5109. MR 2813409.
Abstract, references, and article information   
View Article: PDF

[3] E. G. Kwon. Hyperbolic mean growth of bounded holomorphic functions in the ball. Trans. Amer. Math. Soc. 355 (2003) 1269-1294. MR 1938757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kai-Ching Lin. The $H\sp p$-corona theorem for the polydisc . Trans. Amer. Math. Soc. 341 (1994) 371-375. MR 1161426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Karel Stroethoff and De Chao Zheng. Toeplitz and Hankel operators on Bergman spaces . Trans. Amer. Math. Soc. 329 (1992) 773-794. MR 1112549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Takahiko Nakazi. Szeg\H o's theorem on a bidisc . Trans. Amer. Math. Soc. 328 (1991) 421-432. MR 1028762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ke He Zhu. M\"obius invariant Hilbert spaces of holomorphic functions in the unit ball of ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 323 (1991) 823-842. MR 982233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marek Nawrocki. Multipliers, linear functionals and the Fr\'echet envelope of the Smirnov class $N\sb *({\bf U}\sp n)$ . Trans. Amer. Math. Soc. 322 (1990) 493-506. MR 974523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kenzō Adachi. Extending $H\sp p$ functions from subvarieties to real ellipsoids . Trans. Amer. Math. Soc. 317 (1990) 351-359. MR 946214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Boo Rim Choe. Cauchy integral equalities and applications . Trans. Amer. Math. Soc. 315 (1989) 337-352. MR 935531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mei-Chi Shaw. Prescribing zeros of functions in the Nevanlinna class on weakly pseudo-convex domains in ${\bf C}\sp 2$ . Trans. Amer. Math. Soc. 313 (1989) 407-418. MR 961629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ke He Zhu. The Bergman spaces, the Bloch space, and Gleason's problem . Trans. Amer. Math. Soc. 309 (1988) 253-268. MR 931533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Håkan Hedenmalm. Outer functions in function algebras on the bidisc . Trans. Amer. Math. Soc. 306 (1988) 697-714. MR 933313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Katharine Perkins Diaz. The Szeg\H o kernel as a singular integral kernel on a family of weakly pseudoconvex domains . Trans. Amer. Math. Soc. 304 (1987) 141-170. MR 906810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bo Berndtsson, Sun-Yung A. Chang and Kai-Ching Lin. Interpolating sequences in the polydisc . Trans. Amer. Math. Soc. 302 (1987) 161-169. MR 887503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Patricio Cifuentes. $H\sp p$-classes on rank one symmetric spaces of noncompact type. I. Nontangential and probabilistic maximal functions . Trans. Amer. Math. Soc. 294 (1986) 133-149. MR 819939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gilles Godefroy. Sous-espaces bien dispos\'es de $L\sp{1}$-applications . Trans. Amer. Math. Soc. 286 (1984) 227-249. MR 756037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. Seetharama Gowda. Nonfactorization theorems in weighted Bergman and Hardy spaces on the unit ball of ${\bf C}\sp{n}$ $(n>1)$ . Trans. Amer. Math. Soc. 277 (1983) 203-212. MR 690048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. Ryll and P. Wojtaszczyk. On homogeneous polynomials on a complex ball . Trans. Amer. Math. Soc. 276 (1983) 107-116. MR 684495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Nicholas P. Jewell and Steven G. Krantz. Toeplitz operators and related function algebras on certain pseudoconvex domains . Trans. Amer. Math. Soc. 252 (1979) 297-312. MR 534123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1